Results 1 to 3 of 3
  1. #1
    Movingmetal is offline Junior Member
    Join Date
    Apr 2012
    Posts
    109

    Primoteston Depot causing injures?

    I am taking Primoteston Depot (testosterone enanthate ) 100mg per week after a long battle with low t.
    This has made me a new man. Full libido, heaps and energy and feel great.
    However since being on trt, I have endured a labrum tear in both shoulders and now a meniscus tear in my left knee.
    Anyone else had the same thing?

  2. #2
    LT75's Avatar
    LT75 is offline Associate Member
    Join Date
    Aug 2012
    Posts
    249
    Maybe your doing more than you should(workout wise).

  3. #3
    Beethoven's Avatar
    Beethoven is offline Productive Member
    Join Date
    Jun 2013
    Location
    South Fla
    Posts
    1,470
    Quote Originally Posted by LT75 View Post
    Maybe your doing more than you should(workout wise).
    I agree. I've had shoulder issues with and without. However you must workout with caution. By that I mean more thorough warm up. For me I do my rotator cuff exercises before shoulder and chest day. Substituted dbell chest presses in liu of regular bench. Especially important if you have had a layoff for a bit like I did. You can work back up to it but you must be slower and wiser in your approach. This is my second week back after a shot in my shoulder. ( cortisone felles )

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •